# SDR AALA2018042009013

- Difficulty date: April 13, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,445 hours, 10,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3A EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM 33-51-00.
